Alert archive / Kansas / Red Flag Warnings in 2026
Red Flag Warning 5, NWS Topeka, KS
NWS Topeka, KS issued this red flag warning at Mar 26, 2026, 1:31 AM CDT for 17 counties in Kansas. It took effect at Mar 26, 2026, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2026, 1:31 AM CDT (06:31 UTC)
- In effect from
- Mar 26, 2026, 11:00 AM CDT
- Expired
- Mar 26, 2026, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Topeka, KS
Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 48 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 3042 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
448 WWUS83 KTOP 260631 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 131 AM CDT Thu Mar 26 2026 KSZ008>012-020>024-034>039-054-261445- /O.UPG.KTOP.FW.A.0004.260326T1700Z-260327T0100Z/ /O.NEW.KTOP.FW.W.0005.260326T1600Z-260327T0100Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee- Shawnee-Lyon- 131 AM CDT Thu Mar 26 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR MUCH OF NORTHEAST KANSAS TODAY ... The National Weather Service in Topeka has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM this morning to 8 PM CDT this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee and Fire Weather Zone 054 Lyon. * TIMING...From 11 AM this morning to 8 PM CDT this evening. * WINDS...Southwest winds increasing to 15 to 20 mph gusting 20 to 30 mph...then becoming north northeast 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...Up to 95 degrees F. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
961 WWUS83 KTOP 260916 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 416 AM CDT Thu Mar 26 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... KSZ008>012-020>024-034>039-054-270100- /O.CON.KTOP.FW.W.0005.260326T1600Z-260327T0100Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee- Shawnee-Lyon- 416 AM CDT Thu Mar 26 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR AREAS ALONG AND WEST OF THE KANSAS TURNPIKE... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee and Fire Weather Zone 054 Lyon. * TIMING...From 11 AM this morning to 8 PM CDT this evening. * WINDS...Southwest winds increasing to 15 to 20 mph gusting 20 to 30 mph...then becoming north northeast 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 24 percent. * TEMPERATURES...Up to 95 degrees F. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
554 WWUS83 KTOP 261837 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 137 PM CDT Thu Mar 26 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... KSZ008>012-020>024-034>039-054-271000- /O.NEW.KTOP.FW.W.0006.260327T1700Z-260328T0200Z/ /O.NEW.KTOP.FW.A.0005.260328T1600Z-260329T0300Z/ /O.CON.KTOP.FW.W.0005.000000T0000Z-260327T0100Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee- Shawnee-Lyon- 137 PM CDT Thu Mar 26 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR AREAS ALONG AND WEST OF THE KANSAS TURNPIKE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR LOW RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR ALL OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR CONTINUED FIRE DANGER CONDITIONS FOR ALL OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS... The National Weather Service in Topeka has issued a Red Flag Warning, which is in effect from noon to 9 PM CDT Friday. A Fire Weather Watch has also been issued from Saturday morning through Saturday evening. * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee and Fire Weather Zone 054 Lyon. * TIMING...For the first Red Flag Warning, until 8 PM CDT this evening. For the second Red Flag Warning, from noon to 9 PM CDT Friday. For the Fire Weather Watch, from Saturday morning through Saturday evening. * WINDS...Today, shifting from the southwest to the northeast at 20 to 30 mph with gusts up to 40 mph. For Friday, north winds at 10 to 20 mph with gusts up to 30 mph. For Saturday, south winds at 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...Today, between 20 and 30 percent. Friday, as low as 14 percent. Saturday, as low as 12 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ026-040-055-056-058-059-271000- /O.NEW.KTOP.FW.W.0006.260327T1700Z-260328T0200Z/ /O.NEW.KTOP.FW.A.0005.260328T1600Z-260329T0300Z/ Jefferson-Douglas-Osage-Franklin-Coffey-Anderson- 137 PM CDT Thu Mar 26 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR LOW RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR ALL OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR CONTINUED FIRE DANGER CONDITIONS FOR ALL OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS... The National Weather Service in Topeka has issued a Red Flag Warning, which is in effect from noon to 9 PM CDT Friday. A Fire Weather Watch has also been issued from Saturday morning through Saturday evening. * AFFECTED AREA...Fire Weather Zone 026 Jefferson, Fire Weather Zone 040 Douglas, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...For the Red Flag Warning, from noon to 9 PM CDT Friday. For the Fire Weather Watch, from Saturday morning through Saturday evening. * WINDS...Friday, north at 10 to 20 mph with gusts up to 30 mph. Saturday, south at 10 to 20 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...Friday and Saturday, as low as 20 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
415 WWUS83 KTOP 270103 AAA RFWTOP URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service Topeka KS 803 PM CDT Thu Mar 26 2026 ...RED FLAG WARNING ALLOWED TO EXPIRE THIS EVENING... KSZ008>012-020>024-034>039-054-271015- /O.EXP.KTOP.FW.W.0005.000000T0000Z-260327T0100Z/ /O.CON.KTOP.FW.W.0006.260327T1700Z-260328T0200Z/ /O.CON.KTOP.FW.A.0005.260328T1600Z-260329T0300Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee- Shawnee-Lyon- 803 PM CDT Thu Mar 26 2026 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR LOW RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR ALL OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR CONTINUED FIRE DANGER CONDITIONS FOR ALL OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS.. * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee and Fire Weather Zone 054 Lyon. * TIMING...For the Red Flag Warning, from noon to 9 PM CDT Friday. For the Fire Weather Watch, from Saturday morning through Saturday evening. * WINDS...Northeast 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 14 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ026-040-055-056-058-059-271015- /O.CON.KTOP.FW.W.0006.260327T1700Z-260328T0200Z/ /O.CON.KTOP.FW.A.0005.260328T1600Z-260329T0300Z/ Jefferson-Douglas-Osage-Franklin-Coffey-Anderson- 803 PM CDT Thu Mar 26 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR LOW RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR ALL OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR CONTINUED FIRE DANGER CONDITIONS FOR ALL OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS... * AFFECTED AREA...Fire Weather Zone 026 Jefferson, Fire Weather Zone 040 Douglas, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...For the Red Flag Warning, from noon to 9 PM CDT Friday. For the Fire Weather Watch, from Saturday morning through Saturday evening. * WINDS...Northeast 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 25, 11:56 PM CDT, 1 hour 35 minutes earlier. Its key messages:
- -Another round of record setting warmth expected this afternoon & tomorrow (Thursday). -Extreme fire danger conditions develop tomorrow, so a Fire Weather Watch has been issued. -A few locations could (50-60% chance) see a rain shower or storm tomorrow evening/night. -A brief late week cool down will be followed by another big warm up.
Area forecast discussion, Mar 25, 11:56 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1156 PM CDT Wed Mar 25 2026
.KEY MESSAGES...
-Another round of record setting warmth expected this afternoon &
tomorrow (Thursday).
-Extreme fire danger conditions develop tomorrow, so a Fire
Weather Watch has been issued.
-A few locations could (50-60% chance) see a rain shower or
storm tomorrow evening/night.
-A brief late week cool down will be followed by another big
warm up.
&&
.DISCUSSION...
Issued at 223 PM CDT Wed Mar 25 2026
There is a lot to highlight again in the forecast discussion,
with extreme early spring heat and fire danger conditions being
the main concerns. A Fire Weather Watch has been issued for
Thursday -- see details in the fire section below.
The large scale pattern over the CONUS features an expansive mid-
level ridge centered over the Desert Southwest and western Mexico.
That combined with southerly low level flow is creating another very
warm day for this time of the year. Temperatures will top out near
90 degrees this afternoon and will be even hotter tomorrow, likely
setting record highs both days.
The mid-level ridge will start to flatten tomorrow as a surface
low and associated cold front sweep through the central High
Plains. Temperatures will soar ahead of the front tomorrow. The
25th to 25th percentile from NBM for highs range from 96 to 99
degrees for TOP, with the going forecast closer to the 25th
percentile for now. If TOP exceeds 95 degrees, we will set
another record for hottest temp in the entire month of March,
just days after initially accomplishing that last weekend!
Hot and windy conditions combine to create extreme fire danger
tomorrow, and as already mentioned, a watch has been issued.
Winds will shift from the west-southwest to the north-northeast
throughout the days as the front moves southward. Winds will be
gusty ahead of the front and again behind it. A few showers and
storms may also develop behind the boundary, mainly in east-
central KS during the evening. Severe weather is not expected,
and unfortunately, QPF is low with only around a quarter of an
inch expected where rain occurs.
Much cooler temperatures are expected on Friday with highs only in
the mid to upper 50s, which is actually more seasonably
appropriate. Dew points will drop drastically, which will again
create fire concerns with RH falling into the teens for most
locations. Winds will again be breezy (not uncommon for March),
so fire headlines will be strongly considered. Temperatures
quickly warm through the weekend and into next week as another
mid-level ridge builds over the southern CONUS, and fire danger
concerns will continue.
&&
.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1145 PM CDT Wed Mar 25 2026
VFR conditions expected through the period. LLWS continues early
this morning until better mixing ensues after sunrise. Winds
veer to the west with the front moving in for the late afternoon
and evening hours. Will add a wind increase and a VCSH late in
the forecast period for the frontal passage.
&&
.FIRE WEATHER...
Updated at 235 PM CDT Wed Mar 25 2026
Rain chances remain sparse and/or QPF remains low where POPs do
exist tomorrow, as windy conditions and very low afternoon RH
values continue for the next several days. Thus, concerns
continue for with regards to fire weather and fire behavior. A
few hours this afternoon will be near RFW criteria, mainly in
north-central and central KS. A Fire Weather Watch has been
issued for Thursday for much of the CWA. A cold front will
complicate the fire fighting efforts with gusty west-southwest
winds and hot conditions ahead of it, then a shift to gusty
north winds behind it for the afternoon and evening (the front
will move southward through the area throughout the day).
Winds stay elevated overnight into Friday. Even though
temperatures are cooler for Friday and Saturday, RH recovery
won't be dramatic during the overnight hours through Sunday,
and daytime RH will drop into the teens to low 20s both Friday
and Saturday, and to around 30 percent on Sunday. Such low RH
tends to exacerbate fire behavior, even as winds diminish.
Afternoon wind gusts Saturday and Sunday are forecast in the
20-25 mph range. Overall conditions over the weekend are far
from ideal for prescribed burning.
&&
.CLIMATE...
Updated at 245 PM CDT Tue Mar 25 2026
Record High Temperature for March 25
Record (Year) Forecast
Topeka 91 (1907) 91
Concordia 92 (1907) 94
Record High Temperature for March 26
Record (Year) Forecast
Topeka 85 (1910, 1991) 95
Concordia 86 (1907) 87
&&
.TOP WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Thursday
evening for KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-
KSZ022-KSZ023-KSZ024-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-
KSZ054.
&&
DISCUSSION...Teefey
AVIATION...Craven/Omitt
FIRE WEATHER...
CLIMATE...FlanaganHazardous weather outlook, Mar 25, 12:11 PM CDT, 13 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 1211 PM CDT Wed Mar 25 2026 KSZ008>012-020>024-034>039-054-261715- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee- Lyon- 1211 PM CDT Wed Mar 25 2026 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Elevated fire danger is expected Thursday through Sunday, with Thursday looking to be the most concerning fire weather day due to low relative humidity and strong west-southwest winds shifting to the north in the afternoon behind a cold front. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ026-040-055-056-058-059-261715- Jefferson-Douglas-Osage-Franklin-Coffey-Anderson- 1211 PM CDT Wed Mar 25 2026 This Hazardous Weather Outlook is for east central Kansas and northeast Kansas. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Elevated fire danger is expected Thursday through Sunday, with Thursday looking to be the most concerning fire weather day. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 1:37 PM CDT | Fire Weather Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 21 hr |
| Mar 26, 1:37 PM CDT | Red Flag Warning | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 31 hr |
Nearby
Red Flag Warnings in Kansas, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.